# SDR SWAA981632

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF ROLL, NR 4 TIRE BLEW WITH DAMAGE ON RT INBOARD AFT FLAP RT INNER GEAR DOOR.
